# SDR SWIA200312140

- Difficulty date: May 27, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 4,358 hours, 3,851 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Out Of Adjust
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH STEP PROFILE AND EDGE GAPS TO FUSELAGE SKIN ARE OUT OF LIMITS.  ADJUSTMENT OF THE CREW ESCAPE HATCH CARRIED OUT IAW CRJ MM 52-22-00.  NO FAULTS FOUND ON FUNCTIONAL TEST OF CREW ESCAPE HATCH.
